Skip to Content

Can I take vit. b12 with coumadin ?

Question is Closed
Report Favorite

Answers (4)

Anonymous

1 Nov 2012

Hello sally1b2b,

Interactions between your selected drugs

No results found - however, this does not necessarily mean no interactions exist. ALWAYS consult with your doctor or pharmacist.

Other drugs that your selected drugs interact with

Coumadin (warfarin) interacts with more than 400 other drugs.
Vitamin B12 (cyanocobalamin) interacts with more than 10 other drugs.

Interactions between your selected drugs and food

Votes: +0

1 Nov 2012

Yes, there is no interaction between them.

Votes: +1

1 Nov 2012

Do remember though that Vitamin B12 doesnt absorb when you take it by mouth. It needs to be either an injected form or a sublingual form otherwise you are wasting your money.

Votes: +0

1 Nov 2012

There should be no interaction between them...

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can it cause hair loss?

Are there dangers to being put on coumadin by a pulmonologist and then going to a homeopathic Dr. and them reducing coumadin levels and putting you ...

3 answers 23 Jul 2010

Is it ok to just stop taking coumadin after 3 yrs and not be put on anything else?

and shes cant have asprin ( Allergic)

5 answers 8 Sep 2010

Pulmonary Embolism -- First Event - can pulmonar embolism be caused by chest traumas?

Three days ago I fell off a ladder and landed on the corner of an end table. I've been having sever pain with deep breathing and have a chronic ...

2 answers 23 Mar 2011

HELP! So many contradictions?

I have been on Warfarin for three month now due to a pulmonary embolism in the weeks after giving birth. I have been having headaches for three ...

4 answers 23 Apr 2013

I am taking coumadin (7.5mg) I have joint pain?

Is this serious. I have not had these pains before. Is it serious or even related to me taking coumadin. The pain interferes with my sleep. A little ...

1 answer 10 Sep 2014